# SDR CALA2024110602804

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT DOOR CRACKED.  REMOVED & REPLACED FR SEGMENT @ R/H AFT EMERGENCY HATCH IAW A320 SRM 51-72-11-911-001.
